Journal article Open Access

Rational Approximation for Solving an Implicitly Given Colebrook Flow Friction Equation

Praks, Pavel; Brkić, Dejan


BibTeX Export

@article{praks_pavel_2019_3607210,
  author       = {Praks, Pavel and
                  Brkić, Dejan},
  title        = {{Rational Approximation for Solving an Implicitly 
                   Given Colebrook Flow Friction Equation}},
  journal      = {Mathematics},
  year         = 2019,
  volume       = 8,
  number       = 1,
  pages        = 26,
  month        = dec,
  doi          = {10.3390/math8010026},
  url          = {https://doi.org/10.3390/math8010026}
}
3
0
views
downloads
Views 3
Downloads 0
Data volume 0 Bytes
Unique views 3
Unique downloads 0

Share

Cite as